MathSciNet Relay Station
MathSciNet bibliographic data
MR836234 34B15
Dunninger, D. R.; Kurtz, J. C. Existence of solutions for some nonlinear singular boundary value problems. J. Math. Anal. Appl. 115 (1986), no. 2, 396–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement